# SDR HNAA2016012500019

- Difficulty date: January 25, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 50,864 hours, 60,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHT IS INOPERATIVE AT ROW 9.  REMOVED LENS, R & R EMERGENCY LIGHT CEILING LIGHT BULB.  REINSTALLED LENS WITH RETAINING HARDWARE, OPS CHECKED GOOD.
